A unique continuation theorem for the wave equation in the exterior of a characteristic cone
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1982-1983), Exposé no. 2, 10 p.
@article{SEDP_1982-1983____A2_0,
     author = {Friedlander, F. G.},
     title = {A unique continuation theorem for the wave equation in the exterior of a characteristic cone},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:2},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1982-1983},
     zbl = {0536.35009},
     mrnumber = {716890},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1982-1983____A2_0/}
}
TY  - JOUR
AU  - Friedlander, F. G.
TI  - A unique continuation theorem for the wave equation in the exterior of a characteristic cone
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:2
PY  - 1982-1983
DA  - 1982-1983///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1982-1983____A2_0/
UR  - https://zbmath.org/?q=an%3A0536.35009
UR  - https://www.ams.org/mathscinet-getitem?mr=716890
LA  - en
ID  - SEDP_1982-1983____A2_0
ER  - 
Friedlander, F. G. A unique continuation theorem for the wave equation in the exterior of a characteristic cone. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1982-1983), Exposé no. 2, 10 p. http://www.numdam.org/item/SEDP_1982-1983____A2_0/

[1] M.S. Baouendi and E.C. Zachmanoglou: Unique continuation theorems for solutions of partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 1045-1047. | MR 466890 | Zbl 0404.35003

[2] F.G. Friedlander: On an improperly posed characteristic initial value problem. J. Math. Mech. (Indiana J.) 16 (1967) 907-916. | MR 225024 | Zbl 0149.06502

[3] F.G. Friedlander: The wave equation on a curved space-time, Cambridge, 1975. | MR 460898 | Zbl 0316.53021

[4] L. Hörmander: Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math. 26 (1971) 671-704. | MR 294849 | Zbl 0226.35019

[5] F. John: On linear partial differential equations with analytic coefficients. Unique continuation of data. Comm. Pure Appl. Math. 2 (1949) 209-253. | MR 36930 | Zbl 0035.34601